MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 90MM LENGTH - STERIL; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 90MM LENGTH - STERIL; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.490S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient had an ex-plantation of a failed femoral neck system, original date of the surgery was (b)(6) 2020.The patient has a history of substance abuse.No fragmentation was observed besides the split in the bolt for femoral neck system and anti-rotation screw.Concomitant device reported: femoral neck system (part: 04.268.000s; lot:22p9146; quantity: 1).5.0mm locking screws, with t25 stardrive (part:412.211s;lot:4l80139 quantity: 1).5.0mm locking screws, with t25 stardrive (part:412.210s lot# unknown; quantity:1).This report is for (1) antirotation screw for femoral neck sys 90mm length - steril.This is report 3 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The complaint condition is confirmed during photo investigation.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot : product code: 04.168.490s-us.Lot number: 25p5549.Manufacturing site: grenchen.Release to warehouse date: 31 october 2019.Expiry date: 01.October 2029.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANTIROTATION SCREW FOR FEMORAL NECK SYS 90MM LENGTH - STERIL
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12367697
Report Number2939274-2021-04910
Device Sequence Number4407172
Product Code KTT
UDI-Device Identifier10886982274601
UDI-Public(01)10886982274601
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.490S
Device Catalogue Number04.168.490S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR SLF-TPNG T25 SD 34-SILE.; 5.0 TI LCKNG SCR SLF-TPNG T25 SD 34-SILE.; BOLT FOR FEMORAL NECK SYS 90 LENGTH-SILE.; FEMORAL NECK SYSTEM PL 2 HOLE - STERILE.; 5.0 TI LCKNG SCR SLF-TPNG T25 SD 34-SILE; 5.0 TI LCKNG SCR SLF-TPNG T25 SD 34-SILE; BOLT FOR FEMORAL NECK SYS 90 LENGTH-SILE; FEMORAL NECK SYSTEM PL 2 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR